# SDR F3LA202504220215

- Difficulty date: April 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N238FR
- Make and model: Airbus A320-214
- Aircraft serial: 07458
- Aircraft time: 26,989 hours, 11,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 32146210
- Part serial: 154212
- Condition: No Test
- Location: Zone 200
- Part time: 26,989 hours, 11,938 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT PULLED OOS FOR THIS EVENT. REFERENCE LOG PAGE LP425591 ITEM #3, EPSU BATTERY 13WL FAILED EPSU TEST.   REMOVED AND REPLACED EPSU BATTERY 13WL. REFERENCE AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. EPSU TEST PASSED.
